Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 1271 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Read this article

 


    Article Cited by others

CASE REPORT

Glaucoma: Adverse event on use of topiramate in alcohol de-addiction

Pai Keshava, Rajashekaran Pooja

Year : 2011| Volume: 53| Issue : 2 | Page no: 163-165

   This article has been cited by
 
1 Ocular toxicity from systemically administered xenobiotics
Gokulgandhi, M.R. and Vadlapudi, A.D. and Mitra, A.K.
Expert Opinion on Drug Metabolism and Toxicology. 2012; 8(10): 1277-1291
[Pubmed]  [Google Scholar]
2 Medication-induced acute angle closure attack [Chinese Source]
Lai, J.S.M. and Gangwani, R.A.
Hong Kong Medical Journal. 2012; 18(2): 139-145
[Pubmed]  [Google Scholar]
3 Topiramate and the vision: A systematic review
Abtahi, M.-A., Abtahi, S.-H., Fazel, F., Roomizadeh, P., Etemadifar, M., Jenab, K., Akbari, M.
Clinical Ophthalmology. 2012; 6(1): 117-131
[Pubmed]  [Google Scholar]
4 Ocular toxicity from systemically administered xenobiotics
Mitan R Gokulgandhi,Aswani Dutt Vadlapudi,Ashim K Mitra
Expert Opinion on Drug Metabolism & Toxicology. 2012; 8(10): 1277
[Pubmed]  [Google Scholar] [DOI]